EconPapers    
Economics at your fingertips  
 

Preface

Peter Borm, Henk Norde, Ignacio Garcia-Jurado and Floravante Patrone

Mathematical Methods of Operations Research, 2004, vol. 59, issue 3, 347-348

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s001860400342 (text/html)
Access to full text is restricted to subscribers.

Related works:
Journal Article: Preface (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:59:y:2004:i:3:p:347-348

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186

DOI: 10.1007/s001860400342

Access Statistics for this article

Mathematical Methods of Operations Research is currently edited by Oliver Stein

More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:mathme:v:59:y:2004:i:3:p:347-348